Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Weight Loss Pills and TTC..

Posted by on Feb. 20, 2011 at 11:03 AM
  • 5 Replies
Has anyone ever done that?? What happened.. Did u conceive? Did u have a m/c because of it?
Posted on CafeMom Mobile
by on Feb. 20, 2011 at 11:03 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-5):
Hel5030
by on Feb. 20, 2011 at 11:10 AM
I used alli and was working out and conceived last year but stopped taking the alli. 3 weeks later I had a natural mc, but doubt that was the cause.
Posted on CafeMom Mobile
biancalina20
by Bianca on Feb. 20, 2011 at 11:13 AM
Aww sorry to hear that!
Posted on CafeMom Mobile
frecklesthehen
by on Feb. 20, 2011 at 12:22 PM

i took phentramin-d and got pregnant while taking it, and continued it until the third trimester. she is a beautiful happy and healthy baby. didnt cause me problems at all. and it helped me lose weight pre-pregnancy, lose in the first trimester, and not gain too much in the second and third. and, yup, i'd do it again (if i had more weight to lose, but im happy where im at).

biancalina20
by Bianca on Feb. 21, 2011 at 9:17 AM
Ohh really?? That's good to hear that it went well!!
Posted on CafeMom Mobile
corrinacs
by Ruby Member on Feb. 21, 2011 at 10:12 AM

Hey,

I wouldn't do it, mainly because you don't want to mess with things too much while TTC anyways.  You look pretty fit in that picture.  How many lbs are you trying to lose?  Can't be too much :P

I know that if you change your diet drastically (especially suddenly) it can cause stress which will make TTC harder.   

Good luck!

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)